# SDR ASAA2023020742008

- Difficulty date: February 7, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,838 hours, 12,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: D5397484000200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT BEAM AT FR56, Y765 HAS CORROSION GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT BEAM AT FR56, Y765 IAW A320 SRM 51-42-11/001
